# SDR RAIA961120

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Condition: Failed
- Location: Nr 2
- Part time: 2,147 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BHM - FLT 7463 - NR 2 EADI AND EHSI FAILED IN FLIGHT.  REMOVED AND REPLACED NR 2 SYMBOL GENERATOR.  (M)
